# SDR ABXA070110

- Difficulty date: April 5, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 40,518 hours, 42,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99115056
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EA 53300036-003, COCKPIT WINDOW ENCLOSURE MOD PER AD 2002-21-09, DOUBLER P/N: 991505-6 WAS FOUND CRACKED .5.  REPLACED IAW EA 53300036-003 THROUGH 017 AND WO 600265187, S/B DC9 53-290 AND DWG SR09530268.
